On the instability of the solution of a system with constant delay
Differencialʹnye uravneniâ, Tome 35 (1999) no. 9, pp. 1289-1290
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_9_a16,
author = {B. G. Grebenshchikov},
title = {On the instability of the solution of a system with constant delay},
journal = {Differencialʹnye uravneni\^a},
pages = {1289--1290},
year = {1999},
volume = {35},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_9_a16/}
}
B. G. Grebenshchikov. On the instability of the solution of a system with constant delay. Differencialʹnye uravneniâ, Tome 35 (1999) no. 9, pp. 1289-1290. http://geodesic.mathdoc.fr/item/DE_1999_35_9_a16/